fbpx

Jérôme Busca

De Vinci Research Center


Jérôme Busca

Jérôme a obtenu son Doctorat en Mathématiques appliquées en 1998 (Paris VI). Il est aussi titulaire d'une HDR depuis 2004. Jérôme a commencé par exercer comme consultant avant de devenir chercheur au CNRS. Spécialisé dans la finance quantitative et plus spécifiquement le trading électronique, il a ensuite travaillé 16 ans dans l'industrie financière aux Etats-Unis pour différents fonds d'investissement. Jerome holds a Ph.D. in applied mathematics from Université Paris VI (1998). He is also accredited to supervise Ph.D. research (HDR holder from Université Paris Dauphine, since 2004). Jerome first started out as a consultant in mathematical finance and a researcher in mathematics at CNRS. He specializes in quantitative finance, specifically in electronic trading. He has worked in the finance industry (mostly for hedge funds) in the US for the past 16 years.

jerome.busca@devinci.fr

    Publications


    Journal Articles

    Jérôme Busca

    Nonlinear eigenvalues and bifurcation problems for Pucci's operators Journal Article

    In: Annales De L Institut Henri Poincare-Analyse Non Lineaire, vol. 22, no. 2, pp. 187-206, 2005.

    Abstract | Links | BibTeX

    Jérôme Busca

    Computing the Implied Volatility in Stochastic Volatility Models Journal Article

    In: Communications On Pure And Applied Mathematics, vol. 57, no. 10, pp. 1352-1373, 2004.

    Abstract | Links | BibTeX

    Jérôme Busca

    Harnack type estimates for nonlinear elliptic systems and applications Journal Article

    In: Annales De L Institut Henri Poincare-Analyse Non Lineaire, vol. 21, no. 5, pp. 543-590, 2004.

    Abstract | Links | BibTeX

    Jérôme Busca

    Classification of positive solutions of semilinear elliptic equations Journal Article

    In: Comptes Rendus Mathematique, vol. 338, no. 1, pp. 7-11, 2004.

    Abstract | Links | BibTeX

    Jérôme Busca

    Application of large deviation methods to the pricing of index options in finance Journal Article

    In: Comptes Rendus Mathematique, vol. 336, no. 3, pp. 263-266, 2003.

    Abstract | Links | BibTeX

    Jérôme Busca

    Asymptotics and calibration in local volatility models Journal Article

    In: Quantitative Finance, vol. 2, no. 1, pp. 61-69, 2002.

    Abstract | Links | BibTeX

    Jérôme Busca

    Reconstructing volatility Journal Article

    In: Risk Magazine, vol. Oct 2002, no. 1, pp. 91-95, 2002.

    Abstract | Links | BibTeX

    Jérôme Busca

    A Liouville-type theorem for Lane-Emden systems Journal Article

    In: Indiana University Mathematics Journal, vol. 51, no. 1, pp. 37-51, 2002.

    Abstract | Links | BibTeX

    Jérôme Busca

    CONVERGENCE TO EQUILIBRIUM FOR SEMILINEAR PARABOLIC PROBLEMS IN R^N Journal Article

    In: Communications In Partial Differential Equations, vol. 27, no. 9-10, pp. 1793-1814, 2001.

    Abstract | Links | BibTeX

    Jérôme Busca

    Qualitative properties of some bounded positive solutions to scalar field equations Journal Article

    In: Calculus Of Variations And Partial Differential Equations, vol. 13, no. 2, pp. 191-211, 2001.

    Abstract | Links | BibTeX

    Jérôme Busca

    Symmetry and nonexistence results for Emden-Fowler equations in cones Journal Article

    In: Differential And Integral Equations, vol. 14, no. 8, pp. 897-912, 2001.

    Abstract | Links | BibTeX

    Jérôme Busca

    First moments of energy and convergence to equilibrium Journal Article

    In: Electronic Journal Of Differential Equations, vol. 6, no. 1, pp. 45-53, 2001.

    Abstract | Links | BibTeX

    Jérôme Busca

    An inverse parabolic problem arising in finance Journal Article

    In: Comptes Rendus Mathematique, vol. 331, no. 12, pp. 965-969, 2000.

    Abstract | Links | BibTeX

    Jérôme Busca

    EXISTENCE AND COMPARISON RESULTS FOR FULLY NONLINEAR DEGENERATE ELLIPTIC EQUATIONS WITHOUT ZEROTH-ORDER TERM* Journal Article

    In: Communications In Partial Differential Equations, vol. 26, no. 11-12, pp. 2323-2337, 2000.

    Abstract | Links | BibTeX

    Jérôme Busca

    Symmetry Results for Semilinear Elliptic Systems in the Whole Space Journal Article

    In: Journal Of Differential Equations, vol. 163, no. 1, pp. 41-56, 2000.

    Abstract | Links | BibTeX

    Jérôme Busca

    Existence results for bellman equations and maximum principles in unbounded domains Journal Article

    In: Communications In Partial Differential Equations, vol. 24, no. 11-12, pp. 2023-2042, 1999.

    Abstract | Links | BibTeX

    Jérôme Busca

    Approximate radial symmetry for overdetermined boundary value problems Journal Article

    In: Advances In Differential Equations, vol. 4, no. 6, pp. 907-932, 1999.

    Abstract | Links | BibTeX

    Jérôme Busca

    A Serrin type result for infinite cylinders Journal Article

    In: vol. PITMAN RESEARCH NOTES IN MATHEMATICS SER, no. 1, pp. 1-6, 1998.

    Abstract | Links | BibTeX

    Jérôme Busca

    Symétrie radiale pour des problèmes elliptiques surdéterminés posés dans des domaines extérieurs Journal Article

    In: Comptes Rendus de l'Académie des Sciences - Series I - Mathematics, vol. 324, no. 6, pp. 633-638, 1997.

    Abstract | Links | BibTeX




      No posts by this author.


    Contact us
    Apply now

      Need information ?

      Contact us and we will help you